# SDR UALA2013042902994

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED NR 9 SLAT UPPER SURFACE T/E WEDGE 29 INCHES FROM O/B, 6 INCHES FROM AFT.   REPAIRED IAW SRM 51-70-10 REPAIR 4 FIGURE 201.
